Crohn's Disease Forum » Treatment » Humira/Adalimumab » I just wish it would stop 😣


01-22-2017, 01:24 PM   #1
Alliesavage
 
Join Date: May 2016
Location: Seneca, South Carolina

My Support Groups:
I just wish it would stop 😣

Back story of this go round is I got a UTI and the urgent care doctor decided I needed 2 weeks of antibiotics due to being on Humira so I took them faithfully. I thought the tummy cramps and nausea were just due to not feeling well but then I started having very skinny stools. Now it's black! My Crohn's is in my small bowel so that makes sense but I'm scared. Basically anytime these things happen I get a stay at hotel de hospital, unless I can get them to release me because I have to be home for my Autistic son. I'm so tired of being sick. I just want a break. I've been on humira 3 months. Anyone ever experience this?
01-22-2017, 01:53 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I send yoy prayers and support.
01-22-2017, 05:15 PM   #3
Red Rabbit
 
Join Date: Sep 2016
Location: Colchester, United Kingdom
Hello there. I have not been in your situation exactly, but have had a short period between two major ops due to Crohns. I can understand the fear that it may have returned and am having to deal with those feelings all the time at the moment. It's hard and exhausting but you need to get to the bottom of this with your GI

Hopefully this will pass and will not be a relapse/flare. Accept whatever support there is from family and friends and try to be positive.

I am sorry that I have no solution to offer but feel for you and hope things will turn out OK.
01-22-2017, 06:58 PM   #4
Trysha
Forum Monitor
 
Trysha's Avatar
 
Join Date: Aug 2009

My Support Groups:
Black stools should be analysed and may be due to gastric or intestinal bleeding...may also be due to certain drugs or iron medication
It would be wise to let your GI know of your current situation
Feel better soon
Trysha
01-22-2017, 07:15 PM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I agree

02-22-2017, 01:25 PM   #6
Harout20
 
Join Date: Feb 2017
Location: California
I been on Humira for a little over 3 months now. I was on pred and just got off. It was planned for Humira to take effect just as i get off of pred. At this point i feel you completely. I am so tired of being sick. Its either major stomach pain/diarrhea or headaches, body aches and general feeling of cold/shivers chills.

I hope you get better. I just joined this forum. I think i will be here for a very long time.
02-22-2017, 01:28 PM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Welcome

02-22-2017, 08:56 PM   #8
Alliesavage
 
Join Date: May 2016
Location: Seneca, South Carolina

My Support Groups:
I hope You feel better soon new friend. My doctor did blood work and said everything looked good but......

I had a reaction to the humira. I tried to tell my GI doctor. He dismissed it as nothing. I told the clinical nurse from the specialty pharmacy about my symptoms and she was like what????? Apparently yes, feelings of anxiety and a racing heart is a bad sign on Humira. The nurse stated that if I experienced those symptoms after my next injection I should go straight to the ER because Humira can cause heart failure. So, no more humira for me. I know my body and my heart racing so fast I can't breathe even on my left side isn't normal. Feeling so drained of energy I can't get off the couch for 3 days after every injection isn't normal.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » I just wish it would stop 😣
Thread Tools


All times are GMT -5. The time now is 06:49 AM.
Copyright 2006-2017 Crohnsforum.com